Repatha (evolocumab) is a popular cholesterol-lowering medication. It's not a statin and must be injected. It's proven to dramatically reduce bad LDL cholesterol but several people have reported intense muscle pains occurring soon after taking the drug. In this interview, I sit down with Robert, a physician and marathon runner who describes what happened to him after he took the Repatha drug. He also talks about how long the drug stays in the body which is important if you are taking the medication and now and having similar side effects. This is episode 120 of the Joe Cannon Health podcast, available here and you can follow for free on Apple and Google Podcasts, Amazon Music, Spotify, Pandora, Alexa Echo, Radio Public, Gaana, and pretty much everywhere else.
Listen To Podcast
Does Repatha Cause Muscle Pain (read the comments)
Order My Rhabdo Book
Everyone who works out or who is a fitness coach needs to know about exercise rhabdomyolysis. It's the serious side effect you've never heard about. I've been teaching about rhabdo for over 10 years. If you are in the US, order it directly from me.
Support The Podcast
Here’s how you can support the podcast
Connect With Me:
Disclaimer: Episodes are for information only. I’m not a medical doctor. No medical advice is given or implied. Always consult your doctor for the best health advice for you. I participate in the Amazon Associates program.